# SDR UALA2013022601160

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 69,900 hours, 9,857 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 74742
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN AIR MODULATING VALVE STATUS MESSAGE.  LEFT FAN AIR MODULATING VALVE INOPERATIVE.    REPLACED FAN AIR VALVE FOR LEFT ENGINE.
